# SDR YENA2024070500933

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,506 hours, 1,548 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,506 hours, 1,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'HYD LINE ON ENG #2 EDP LEAKING FLUID; REPLACED ENG #2 HYD EDP SUCTION HOSE IAW AMM 29-13-49. OPS CHECK GOOD. NO LEAKS NOTED.'
